You are not currently logged in.
Access JSTOR through your library or other institution:
Robust and Efficient Designs for the Michaelis-Menten Model
Holger Dette and Stefanie Biedermann
Journal of the American Statistical Association
Vol. 98, No. 463 (Sep., 2003), pp. 679-686
Stable URL: http://www.jstor.org/stable/30045295
Page Count: 8
Preview not available
For the Michaelis-Menten model, we determine designs that maximize the minimum of the D-efficiencies over a certain interval for the nonlinear parameter. The best two point designs can be found explicitly, and a characterization is given when these designs are optimal within the class of all designs. In most cases of practical interest, the determined designs are highly efficient and robust with respect to misspecification of the nonlinear parameter. The results are illustrated and applied in an example of a hormone receptor assay.
Journal of the American Statistical Association © 2003 American Statistical Association